Homotopy hyperbolic 3-manifolds are virtually hyperbolic

Research output: Contribution to journalArticle

12 Scopus citations
Original languageEnglish (US)
Pages (from-to)193-198
Number of pages6
JournalJournal of the American Mathematical Society
Volume7
Issue number1
DOIs
StatePublished - Jan 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homotopy hyperbolic 3-manifolds are virtually hyperbolic'. Together they form a unique fingerprint.

  • Cite this